# SDR FDEA201901130116

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 28,214 hours, 15,721 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5328536900300
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER FLOOR PANEL 222QF DELAMINATED AND GOUGED FABRICATED COURIER FLOOR PANEL 222QF ON 19/1388826 IAW DWG SRZ-25-005 CLASSIFED AS A CAT "A" MAJOR REPAIR.
